Some common fixed point theorems for two pairs of weakly compatible mappings satisfying φ-weakly contractive conditions

Th. Bimol Singh, M.R. Singh

Abstract


In this paper, we introduce the concept of φ-weakly contractive condition relative to four mappings A,B,S and T in b−metric space. We also prove the existence and uniqueness of common fixed point for two pairs of mappings satisfying φ-weakly contractive condition by providing some examples.

Full Text: PDF

Published: 2020-05-26

How to Cite this Article:

Th. Bimol Singh, M.R. Singh, Some common fixed point theorems for two pairs of weakly compatible mappings satisfying φ-weakly contractive conditions, J. Math. Comput. Sci., 10 (2020), 1340-1359

Copyright © 2020 Th. Bimol Singh, M.R. Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS